# SDR 2008FA0000926

- Difficulty date: December 1, 2008
- Submitted: December 30, 2008
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft serial: 68494
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500000867
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TT ON CABLES UNKNOWN SUSPECT ORIGINAL. FOUND LT AFT AILERON CABLE FRAYED AT WING STA 59 THE PULLEY WAS FROZEN.  INSPECTED REST OF SYSTEM NO DEFECTS FOUND. ON REPLACEMENT OF CABLE FOUND WAS ALSO FRAYED AT WING STA 87.29. THE PULLEYS AT THIS STATION WERE TURNING FREELY.  WHEN INSTALLING NEW CABLE NOTICED THE FWD AILERON CABLE WITH BROKEN STRANDS ALSOAT WING STATION 87.29, ALSO REQUIRING CABLE REPLACEMENT.  SUGGEST THAT EVERYONE BE REMINDED OF THIS LOCATION AND OF WING STA 106.79 AS THESE ACCESS PANELS ARE IN WHEEL WELL WITH THE PULLEYS OFF TO THE SIDE AND DOWN THEY ARE A HARD AREA TO INSPECT, AND THE AILERONS HAD TO BE MOVED TO THE TRAVEL LIMITS TO BE COMPLETELY INSPECTED, AS THE CABLES WERE BROKEN IN SMALL LOCAL
